×

Found 105 Documents (Results 1–100)

100
MathJax

Submanifolds of a conformal \((k,\mu)\)-contact manifold. (English) Zbl 1480.53019

Balan, Vladimir (ed.), Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2020), Bucharest, Romania, August, 27–29, 2020. Bucharest: Geometry Balkan Press. BSG Proc. 28, 88-97 (2021).
MSC:  53B25 53C15
PDF BibTeX XML Cite
Full Text: Link

Different kinds of submanifolds of almost Hermitian manifolds. (English) Zbl 1476.53018

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 59-90 (2021).
PDF BibTeX XML Cite

Invariant, anti-invariant and slant submanifolds of a para-Kenmotsu manifold. (English) Zbl 1390.53019

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2016), Mangalia, Romania, August 28 – September 3, 2016. In memoriam of Adrian Constantinescu. Bucharest: Geometry Balkan Press. BSG Proceedings 24, 19-28 (2017).
PDF BibTeX XML Cite

The Whitney sphere in \(S\)-manifolds. (English) Zbl 1263.53048

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 10–14, 2011. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0053-3/pbk). 127-144 (2011).
PDF BibTeX XML Cite

When is a submanifold of a Sasakian manifold anti-invariant. (English) Zbl 1014.53034

Pathak, R. S. (ed.), Proceedings of the international conference on geometry, analysis and applications, Varanasi, India, August 21-24, 2000 dedicated to Prof. V. K. Patodi. Singapore: World Scientific. 145-153 (2001).
MSC:  53C40 53C25
PDF BibTeX XML Cite

Riemannian metric on a multidimensional three-web and related differential-geometric structures. (English. Russian original) Zbl 0804.53019

Funct. Anal. Appl. 27, No. 1, 55-57 (1993); translation from Funkts. Anal. Prilozh. 27, No. 1, 65-67 (1993).
MSC:  53A60 53C15 53C40
PDF BibTeX XML Cite

A note on submanifolds immersed in a paracontact Riemannian manifold. (English) Zbl 0767.53026

Geometry, Proc. 3rd Congr., Thessaloniki/Greece 1991, 319-326 (1992).
Reviewer: Y.Mutô (Yokohama)
MSC:  53C15 53C40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification